# SDR SWAA2016032850242

- Difficulty date: March 23, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D10172
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL IN FRONT OF EMER EXIT DOOR LIGHT INOPERATIVE.  CONNECTED CONNECTOR IAW WDM.
